# SDR AUS20021264

- Difficulty date: November 2, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Failed
- Location: Turbine Section
- Component: Turbine Section, Honeywell
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE LOW OIL PRESSURE. INSPECTION FOUND AN OIL LEAK IN THE AREA OF THE TURBINE. INVESTIGATION FOUND THE CAUSE OF THE OIL LOSS TO BE TURBINE SEAL FAILURE. THE CARBON FACE OF THE SEAL HAD DISINTEGRATED AND THE BELLOWS RUPTURED RESULTING IN THE LOSS OF OIL. THE RUPTURED BELLOWS CAUSED FURTHER DAMAGE TO THE AFT CURVIC COUPLING.
